Connect with others who understand.

sign up log in
About MyPsoriasisTeam
Real members of MyPsoriasisTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Hey, Was Wondering If Anybody Feels Very Weak And Drained The Day After Having There Humira Injection?

Hey, Was Wondering If Anybody Feels Very Weak And Drained The Day After Having There Humira Injection?

A MyPsoriasisTeam Member said:

Thank you for your answer's its really helped x

posted 5 days ago
A MyPsoriasisTeam Member said:

For sure, sometimes even up to 3 days!

posted 5 days ago
A MyPsoriasisTeam Member said:

that's not the problem

posted 6 days ago
A MyPsoriasisTeam Member said:

check magnesium levels

posted 6 days ago
A MyPsoriasisTeam Member said:

To continue.
It's really hard to get the limit of activity right and consistent.
It helps to do things slowly, if you can.
Try to commit to only one or two things a day. Try not to overdo any one thing.
Just imagine your an old person because that;s how it feels.
Don;t let anyone rush you.
Take breaks and get lots of rest.
Big👶🏻

posted 10 days ago
Already a Member? Log in
MyPsoriasisTeam My psoriasis Team

Thank you for signing up.

close